# SDR 05FDEA03110

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER FUEL TANK PANEL 638CB CUTOUT FASTENER HOLE FOUND ELONGATED.  REPAIRED AS PER FEDEX EA 1-5710-90029.
